Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 179, NWS St. Louis, MO

November 28, 2015Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 28, 2015, 7:38 PM CST for Jefferson County, Saint Louis County, Missouri. It took effect at Nov 30, 2015, 4:47 PM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Nov 28, 2015, 7:38 PM CST (01:38 UTC)
In effect from
Nov 30, 2015, 4:47 PM CST
Expired
Dec 3, 2015, 4:47 PM CST
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Arnold (ARNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WGUS83 KLSX 290138
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
738 PM CST SAT NOV 28 2015

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Black River near Annapolis affecting Reynolds County 

.This Flood Warning is a result of 2 inches of rainfall the 
past 48 hours and up to tenth of an inch forecast in the next
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-300138-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-151130T1200Z/
/ANNM7.1.ER.151128T1035Z.151128T1900Z.151129T1200Z.NO/
738 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Black River near Annapolis
* until Monday morning.
* At  6:15 PM Saturday the stage was 8.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow morning.
* Impact:  At 9.0 feet...County Road 372 will begin flooding near this
  height.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and 
  Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Black River
  Annapolis        8.0    8.78       8.0    6.7    5.7    5.0    4.4


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$

MOC099-189-300137-
/O.NEW.KLSX.FL.W.0179.151130T2247Z-151203T2247Z/
/ARNM7.1.ER.151130T2247Z.151201T1800Z.151202T2247Z.NO/
738 PM CST SAT NOV 28 2015

* At  7:00 PM Saturday the stage was 15.6 feet.
* Flood stage is 24.0 feet.
* The river is forecast to rise above flood stage by Monday afternoon
  and continue to rise to near 25.3 feet by Tuesday early afternoon. 
  The river will fall below flood stage by Wednesday afternoon.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 
  begins flooding.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold 
  City Park and at the Flamm City Access on the west bank near the 
  Telegraph Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.  Heintz Road between Telegraph and Erb also floods near 
  this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Meramec River
  Arnold          24.0   15.62      18.4   23.1   25.0   24.8   22.3


&&


LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        



$$
5 follow-up statements
199 
WGUS83 KLSX 291758
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CST SUN NOV 29 2015

...The flood warning continues for the following river in Missouri...


  Meramec River near Arnold
  

.This Flood Warning is a result of around 2 inches of precipitation
towards the end of last week in conjunction with backwater effects
from the Mississippi River and around 0.25 inches forecast in the next
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-301758-
/O.EXT.KLSX.FL.W.0179.151130T2200Z-151203T1200Z/
/ARNM7.1.ER.151130T2200Z.151201T1200Z.151202T1200Z.NO/
1158 AM CST SUN NOV 29 2015

The Flood Warning continues for
  the Meramec River near Arnold
* from Monday afternoon to Wednesday.
* At 11:30 AM Sunday the stage was 19.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 25.1 feet Tuesday morning and fall
  below flood stage by Wednesday morning.
* Impact:  At 25.1 feet...St. Louis County closes the following roads at
  this height:  Butler Hill west of Summerhedge Place, Meramec Bottom
  Road between Hageman Road and Highway 21, Hawkins Road south of Meramec
  Bottom Road, and Old Telegraph Road at Earl Widman County Park.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road begins
  flooding.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 begins
  flooding.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold City
  Park and at the Flamm City Access on the west bank near the Telegraph
  Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County Park
  and Butler Hill Road West beyond Summerhedge Place begin flooding.  
  Heintz Road between Telegraph and Erb also floods near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Meramec River
  Arnold          24.0   19.72      22.7   25.1   24.0   21.7   20.1

&&

LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043                        

$$
489 
WGUS83 KLSX 300316
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CST SUN NOV 29 2015

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Meramec River near Arnold 
  

.This Flood Warning is a result of 2 inches of rainfall at the 
end of last week in conjunction with backwater effects  from the 
Mississippi River and up to .10 inch of rainfall forecast in the
next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-010316-
/O.EXT.KLSX.FL.W.0179.151130T2200Z-151203T1047Z/
/ARNM7.1.ER.151130T2200Z.151201T1200Z.151202T1047Z.NO/
916 PM CST SUN NOV 29 2015

The Flood Warning continues for
  the Meramec River near Arnold
* from Monday afternoon to late Wednesday night.
* At  8:30 PM Sunday the stage was 21.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow 
  afternoon and continue to rise to near 25.0 feet by Tuesday 
  morning. The river will fall below flood stage by Wednesday 
  morning.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 
  begins flooding.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold 
  City Park and at the Flamm City Access on the west bank near the 
  Telegraph Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.  Heintz Road between Telegraph and Erb also floods near 
  this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Meramec River
  Arnold          24.0   21.59      25.0   23.9   21.7   20.0   18.4


&&


LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        



$$
347 
WGUS83 KLSX 301516
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CST MON NOV 30 2015

...The flood warning continues for the following river in Missouri...


  Meramec River near Arnold
  

.This Flood Warning is a result of a wet holiday weekend in conjunction
with backwater effects from the Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-011516-
/O.EXT.KLSX.FL.W.0179.151201T0300Z-151203T1200Z/
/ARNM7.1.ER.151201T0300Z.151201T1200Z.151202T1200Z.NO/
916 AM CST MON NOV 30 2015

The Flood Warning continues for
  the Meramec River near Arnold
* from this evening to Thursday morning.
* At 8:30 AM Monday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 24.4 feet Tuesday morning.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 
  begins flooding.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold 
  City Park and at the Flamm City Access on the west bank near the 
  Telegraph Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.  Heintz Road between Telegraph and Erb also floods near 
  this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Meramec River
  Arnold          24.0   23.17      24.4   24.0   23.5   22.8   21.7

&&

LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043                        

$$
624 
WGUS83 KLSX 010218
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CST MON NOV 30 2015

...The flood warning continues for the following river in Missouri...
 
  
                    Meramec River near
                     ...Arnold
  


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-020218-
/O.EXT.KLSX.FL.W.0179.151201T0438Z-151203T1200Z/
/ARNM7.1.ER.151201T0438Z.151201T1200Z.151202T1200Z.NO/
818 PM CST MON NOV 30 2015

The Flood Warning continues for
  the Meramec River near Arnold.
* At 7:30 PM Monday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The water level will hold near 24 feet through Wednesday morning.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this height.          
  Meramec Bottom Road between Hageman Road and Highway 21 begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Meramec River
  Arnold          24.0   23.77      24.4   24.0   23.5   22.8   21.7


&&


LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        



$$
598 
WGUS83 KLSX 011622
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CST TUE DEC 1 2015

...The flood warning is cancelled for the following river in Missouri...


  Meramec River near Arnold


.This will be the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-011652-
/O.CAN.KLSX.FL.W.0179.000000T0000Z-151203T1200Z/
/ARNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1022 AM CST TUE DEC 1 2015

The Flood Warning is cancelled for
  the Meramec River near Arnold.
* At 10 AM Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* The river crested below flood stage at 23.8 feet late last evening.
  The river is forecast to remain steady near 23.5 feet into Thursday
  and then should resume a downward trend.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold 
  City Park and at the Flamm City Access on the west bank near the 
  Telegraph Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.  Heintz Road between Telegraph and Erb also floods near 
  this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/02  12/03  12/04  12/05  12/06

Meramec River
  Arnold          24.0   23.69      23.5   23.5   23.1   22.5   21.1

&&

LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043                        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 28, 5:59 PM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Nov 28, 5:59 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
559 PM CST SAT NOV 28 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 255 PM CST Sat Nov 28 2015

Although the cold front has pushed well south-southeast of
our forecast area, extending from southern AR northeast into
southern OH, will continue to get waves of mainly light rain moving
through at least parts of southeast MO and southwest IL tonight as
weak west-southwest flow shortwaves continue to move through the
region ahead of the upper level low over the Rockies. The models
were depicting upper level divergence over our region well ahead of
the upper level trough or low.  There may also be some patchy
drizzle across our area tonight from the persistent low level
stratus cloud deck.  Temperatures should be warm enough that the
precipitation will fall as liquid rain, although could not rule out
a little light freezing rain or drizzle across parts of northeast MO
late tonight.  May be a little erosion of the low level cloud deck
across parts of northeast MO and west central IL due to drier air
advecting in from the north on the southern periphery of the surface
ridge moving eastward through the northern Plains. There should
still be mid-high level cloudiness across this area. With continued
cloud cover the model MOS low temperatures tonight look a little too
cool and went just above guidance for minimum temperatures for most
places.

GKS

.LONG TERM:  (Sunday through Next Saturday)
Issued at 255 PM CST Sat Nov 28 2015

(Sunday - Monday)

As the wound-up western CONUS storm begins to stir eastward, the
pattern over our region remains status quo thru Sunday night, with an
active southwest flow aloft and additional disturbances tracking
thru, overrunning moisture well to the north of the old surface
boundary at times in a light pcpn "flare-up".

One of these such "flare-ups" will be later in the day on Sunday and
into Sunday night.  The models are showing the initial outbreak of
rain to be in central MO by early afternoon with it then expanding
mainly to the north from there but the atmosphere and synoptic setup
is such that it will be hard to go completely dry in other areas.
Bumped PoPs to likely for areas north and west of STL metro, with
low chances elsewhere.  QPF looks to be light for areas that do get
pcpn, with up to one-quarter inch liquid equivalent possible.

The influence of the main storm system center itself will be felt on
Monday and Monday night as an upper level disturbance rotates around
the southern periphery of what should still be a closed LOW as it
tracks to our north.  This will combine with what will initially be
an occluded front passing thru, with a cold front shortly after.

A more widespread rain event should result on Monday and perhaps
into Monday evening, but the best rainfall amounts will once again
be found over areas north and west of STL metro where the better
upper level support will reside.  Up to a third of an inch of
liquid equivalent will be possible from this event.

P-types throughout this period should be entirely rain with vertical
temp profiles strongly supportive of liquid falling, and surface
temps should remain above freezing when any pcpn is falling.  Too
early in the season to worry about cold surfaces influencing things.

With extensive cloud cover anticipated, favored daytime max temps at
or below the coldest MOS; conversely preferred nighttime min temps
at or above the warmest MOS.

(Tuesday - Next Saturday)

Models in better agreement throughout this period than they were
yesterday, with major items worked out.  Wound-up storm begins the
period to the north and pulling away, with NW flow aloft thru
Thursday and an ill-defined and weak shortwave that passes thru a
moisture-starved column on Thursday, showing preference for the EC
solution from yesterday.  Ridging aloft then takes hold for late
week.  No signs of any significant cold air intrusions thru this
period, with seasonable to above average temps preferred by mid-late
week.

This will all combine with westerly surface flow thru Thursday,
becoming southerly Friday and Saturday.  With strong influence from
high pressure throughout, this will favor a dry forecast for a
change.

One interesting item of note, depending on how fast the cooler air
builds in on Tuesday, could see temps reach the mid 50s in spots
thanks to anticipated deep mixing from WSW flow.  After a brief
cooldown from there Wednesday and Thursday, could very well see
temps make a run on 60F by week's end.

TES

&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 532 PM CST Sat Nov 28 2015

Ceilings will stay on the edge of IFR along and south of the I-70
corridor tonight all night tonight. Should see some improvement in
ceilings further north across northeast Missouri and west central
Illinois as drier air filters south across the region. Further
south across the eastern Ozarks and into southern Illinois, I
expect little if any improvement over the IFR conditions currently
being reported. Latest guidance shows some improvement for most of
the area on Sunday ahead of the next wave of rain which will move
into central Missouri by early afternoon...but I don't think
ceilings above 3000 FT are likely anywhere except across
northeast Missouri and west central Illinois.

Specifics for KSTL:

Ceilings took a little bump up last hour, so am going on the
premise that drier air filtering in from the north will keep
ceilings above 1000 FT for the rest of the night. That being said,
can't rule out a drop back to IFR later this evening or overnight.
Ceilings should rise to between 2000-3000FT on Sunday afternoon
ahead of the next wave of rain which will affect the terminal late
Sunday night into Monday.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 28, 3:00 PM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
300 PM CST SAT NOV 28 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
300 PM CST SAT NOV 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TES

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.